# SDR DALA1121239870

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR PNL 16.  FABRICATED NEW FLOOR PANEL IAW ER/A 490110-14 AND DC08 SRM 51-10-2.  ASSEMBLED FLOOR PANEL IAW DC9 SRM 51-30-2.  TREATED AND PRIMED PANEL IAW DC9 SRM 51-10-3.  DRILLED AND COUNTERSUNK HOLES IAW DC-9 SRM 51-10-4.
